Advanced search
1 file | 717.49 KB

Remarks on homoclinic structure in Bogdanov-Takens map

Author
Organization
Abstract
It is known that in the Bogdanov–Takens map there exists a zone of transversal homoclinic intersections bounded by two curves of homoclinic tangencies. In this paper, we derive an improved asymptotic formula for the homoclinic parameter values of the BT map. We compare two methods to approximate the Bogdanov–Takens map by the time-1 flow of a vector-field, and find that they are equivalent. We show that it is essential to include the second-order terms w.r.t. the parameters to obtain a more accurate asymptotic for the homoclinic zone. We show how to use this new homoclinic asymptotic to compute branches of homoclinic tangencies in the BT map numerically, obtaining the whole homoclinic structure of the Bogdanov–Takens map.
Keywords
Bogdanov-Takens map, homoclinic intersections, homoclinic asymptotic, MatContM, NUMERICAL-ANALYSIS, CONNECTING ORBITS, DIFFEOMORPHISMS, BIFURCATION, POINT, ZONE

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 717.49 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Al-Hdaibat, B, Willy Govaerts, DL van Kekem, and YuA Kuznetsov. 2018. “Remarks on Homoclinic Structure in Bogdanov-Takens Map.” Journal of Difference Equations and Applications 24 (4): 575–587.
APA
Al-Hdaibat, B., Govaerts, W., van Kekem, D., & Kuznetsov, Y. (2018). Remarks on homoclinic structure in Bogdanov-Takens map. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 24(4), 575–587.
Vancouver
1.
Al-Hdaibat B, Govaerts W, van Kekem D, Kuznetsov Y. Remarks on homoclinic structure in Bogdanov-Takens map. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS. 2018;24(4):575–87.
MLA
Al-Hdaibat, B et al. “Remarks on Homoclinic Structure in Bogdanov-Takens Map.” JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS 24.4 (2018): 575–587. Print.
@article{8546015,
  abstract     = {It is known that in the Bogdanov--Takens map there exists a zone of transversal homoclinic intersections bounded by two curves of homoclinic tangencies. In this paper, we derive an improved asymptotic formula for the homoclinic parameter values of the BT map. We compare two methods to approximate the Bogdanov--Takens map by the time-1 flow of a vector-field, and find that they are equivalent. We show that it is essential to include the second-order terms w.r.t. the parameters to obtain a more accurate asymptotic for the homoclinic zone. We show how to use this new homoclinic asymptotic to compute branches of homoclinic tangencies in the BT map numerically, obtaining the whole homoclinic structure of the Bogdanov--Takens map.},
  author       = {Al-Hdaibat, B and Govaerts, Willy and van Kekem, DL and Kuznetsov, YuA},
  issn         = {1023-6198},
  journal      = {JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS},
  language     = {eng},
  number       = {4},
  pages        = {575--587},
  title        = {Remarks on homoclinic structure in Bogdanov-Takens map},
  url          = {http://dx.doi.org/10.1080/10236198.2017.1329894},
  volume       = {24},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: